# SDR 2002UALA00082

- Difficulty date: January 12, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 41,080 hours, 21,352 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM ANGLED INTERCOSTAL JUST AFT OF FLOORBEAM 986, EXCESSIVE MATERIAL LOSS AT RBL 14 INCHES AT 996.   MAJOR REPAIR ACCOMPLISHED. INTERCOSTAL FLOORBEAM REPLACED.
